# SDR 2008UALA06106

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 49,268 hours, 7,253 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613204
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  HYD QTY LOW LEFT.  AT 9 HOURS FLYING QTY .37 AT 8 HOURS WAS .40.  UPON ARRIVAL FOUND COWLS DRIPPING WITH HYD FLUID, DRY MOTORED AND FOUND NR 1 ENGINE DRIVE PUMP LEAKING.  REPLACED NR 1 ENGINE DRIVE PUMP.  REPLENISHED LT HYDRAULIC SYSTEM TO FULL.
